Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 13, Number 4

All articles in this issue are freely accessible.

Statistical analysis of the flow of highway traffic through a signalized intersection
G. F. Newell.
Quart. Appl. Math. 13 (1956), 353-369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73079
On the flexural vibrations of circular and elliptical plates
Willie Russell Callahan.
Quart. Appl. Math. 13 (1956), 371-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 73414
Stresses in a circular cylinder having a spherical cavity under tension
Chih-Bing Ling.
Quart. Appl. Math. 13 (1956), 381-391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91011
Two dimensional sink flow of a viscous, heat-conducting, compressible fluid; cylindrical shock waves
T. Yao-Tsu Wu.
Quart. Appl. Math. 13 (1956), 393-418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74225
On the stability of the spherical shape of a vapor cavity in a liquid
M. S. Plesset and T. P. Mitchell.
Quart. Appl. Math. 13 (1956), 419-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79931
Non-linear network problems
Garrett Birkhoff and J. B. Diaz.
Quart. Appl. Math. 13 (1956), 431-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77398
Unsteady viscous flow in the vicinity of a stagnation point
Nicholas Rott.
Quart. Appl. Math. 13 (1956), 444-451
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74194
Stability of spherical bubbles
Garrett Birkhoff.
Quart. Appl. Math. 13 (1956), 451-453
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79932
Error bounds for a numerical solution of a recurring linear system
A. de la Garza.
Quart. Appl. Math. 13 (1956), 453-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74098
Sound transmission from a tube with flow
G. F. Carrier.
Quart. Appl. Math. 13 (1956), 457-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 74235
Solutions of the hyper-Bessel equation
Chia-Shun Yih.
Quart. Appl. Math. 13 (1956), 462-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72996

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website